Volume 4 (2000)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Kleinian groups and the complex of curves

Yair N Minsky

Geometry & Topology 4 (2000) 117–148

DOI: 10.2140/gt.2000.4.117

Forward citations
S Benvenuti, Finite presentations for the mapping class group via the ordered complex of curves, Advances in Geometry 1 (2001) 291
J F Brock, K W Bromberg, On the density of geometrically finite Kleinian groups, Acta Mathematica 192 (2004) 33
J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson Geodesics I: Ending Laminations, Recurrence, and Flows, Geometric and Functional Analysis 19 (2010) 1229
R A Evans, The ending lamination conjecture for hyperbolic three-manifolds with slender end-invariants, Pacific Journal of Mathematics 225 (2006) 231
H GODA, Some Topics on Hyperbolic Geometry and Heegaard Splittings of 3-Manifolds, Interdisciplinary Information Sciences 9 (2003) 1
Y Minsky, The classification of Kleinian surface groups, I: models and bounds, Annals of Mathematics 171 (2010) 1
K Rafi, A characterization of short curves of a Teichmüller geodesic, Geometry & Topology 9 (2005) 179